|Missing a dose of PEP
Feb 20, 2007
I am currently in my final week of PEP (a combination of Combid twice daily and Stocrin thrice daily). One of my double doses (1 Combin and 1 Stocrin) got damaged by water - this means I'm missing a dose at the end of the course. Is this a problem? Should I seek a replacement?
| Response from Dr. Frascino
I can't tell from your post if you've actually already missed a dose of your PEP or not. Missing a single dose of PEP should not be a problem. Just keep to your regular schedule and complete the full 28-day cycle. If you haven't missed any doses, but are going to be short one dose at the end of your PEP treatment because one of your doses was damaged, you could ask your doctor or pharmacist for a single replacement dose.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Handjob Worried I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Shingles After Blowjob Worried I Have HIV
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.